# SDR C2XA09CL014

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 23,660 hours, 17,700 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: 1186A122
- Part serial: 00350
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE CAPTAINS OXYGEN MASK WAS FOUND TO BE LEAKING.MX INSPECTED AND REPLACED THE O2 STORAGE BOX.  OPS AND LEAK CHECKS WERE GOOD.
